MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,EXAM,PF,NITRILE,SMARTBOX,M

Medline Industries, LP MEDLINE; GLOVE,EXAM,PF,NITRILE,SMARTBOX,M
Catalog Number MDSXB7585
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
GLOVE,EXAM,PF,NITRILE,SMARTBOX,M
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093--275
MDR Report Key50744651
Report Number1417592-2026-09871
Device Sequence Number8541910
Product Code KGO
UDI-Device Identifier10193489107760
UDI-Public10193489107760
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K200960
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSXB7585
Device Lot NumberCC510996895
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown